# SDR AALA202112234536

- Difficulty date: December 15, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A300*
- Aircraft serial: 6532
- Aircraft time: 19,576 hours, 7,565 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: H10468642SC
- Condition: Fault Message
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RH FWD EMERGENCY EXIT DOOR SHOWS OPEN ON ECAM DOOR PAGE. **SUPPLEMENTAL REPORT: ACCOMPLISHED FUNCTIONAL TEST OF EMERGENCY EXIT WARNING SYSTEM IAW AMM 52-71-00-820-005-A01, OPS CHECK GOOD.** (CLOSED)
